# SDR SWAA118136

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 60,966 hours, 57,582 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6573783
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT HORIZONTAL STABLIZER L/E PANEL RIB CRACKED AT STA 170.37.  REMOVED AND REPLACED RIB IAW SRM AND DWG.
